# SDR DALA2019040702272

- Difficulty date: March 23, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 59,498 hours, 27,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE FAILS EPSU CHECK OUT, REPLACED SLIDE RAFT
